MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf00427829

Медицинская библиотека · Psychopharmacology · 1983

Possible mechanism of digoxin-induced convulsions.

Kulkarni S K, Mehta A K

СтатьяПеревод в очереди

Аннотация

Intraventricular (IVT) administration of digoxin (7.5 micrograms) induced 'popcorn-type' convulsions in rats. Though the convulsions looked similar to morphine-induced seizures, naloxone failed to antagonize these effects. Other anticonvulsants like phenobarbitone, ethosuximide, or GABAergic substances like piracetam and semicarbazide also had no protective effect against digoxin-induced convulsions. While calcium chloride potentiated these effects of digoxin, phenytoin, magnesium chloride, and potassium chloride treatment showed blocking actions. These observations suggest the involvement of Na/K-ATPase system in digoxin-induced convulsions. Clonidine and diazepam also provided protection against digoxin-induced convulsions through an unknown mechanism.

Для цитирования: Kulkarni S K, Mehta A K. Possible mechanism of digoxin-induced convulsions.. Psychopharmacology. 1983. DOI: 10.1007/bf00427829.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.